MathSciNet Relay Station
MathSciNet bibliographic data
MR2474953 39A10 (93E20)
Ivanov, Ivan Ganchev A method to solve the discrete-time coupled algebraic Riccati equations. Appl. Math. Comput. 206 (2008), no. 1, 34–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement